Paper Information

Journal:   SCIENTIA IRANICA   MARCH- APRIL 2008 , Volume 15 , Number 2; Page(s) 182 To 185.
 
Paper: 

ON THE EXISTENCE OF PERIODIC SOLUTIONS FOR NONLINEAR ORDINARY DIFFERENTIAL EQUATIONS

 
 
Author(s):  MEHRI BAHMAN, SHADMAN D.*
 
* DEPARTMENT OF MATHEMATICAL SCIENCES, SHARIF UNIVERSITY OF TECHNOLOGY, TEHRAN, I.R. IRAN
 
Abstract: 

In this paper, the existence of periodic solutions of autonomous ordinary differential equations of a 4th and 5th order is investigated. The method used is based on the Brower's degree theorem using the homotopy invariant a property of a topological degree.

 
Keyword(s): 
 
References: 
  • ندارد
 
  Yearly Visit 58
 
Latest on Blog
Enter SID Blog